Improper affine spheres and $\delta$-invariants

Tom 69 / 2005

Franki Dillen, Luc Vrancken Banach Center Publications 69 (2005), 157-162 MSC: Primary 53A15, 53B20, 53B25; Secondary 53C40. DOI: 10.4064/bc69-0-10

Streszczenie

We introduce an inequality for graph hypersurfaces and prove a decomposition theorem in case equality holds.

Autorzy

  • Franki DillenDepartement Wiskunde
    Katholieke Universiteit Leuven
    Celestijnenlaan 200 B
    B-3001 Leuven, Belgium
    e-mail
  • Luc VranckenLAMATH, ISTV2, Université de Valenciennes
    Campus du Mont Houy
    59313 Valenciennes Cedex 9, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek